# SDR SWIA2020081251755

- Difficulty date: June 18, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: CC670130252
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CHAFE DAMAGE ALONG INBOARD EDGE OF INBOARD CLOSING RIB,  RT AILERON .  REMOVED THE CHAFE ALONG INBD EDGE OF RT AILERON, CRACK NOTED DURING NDT. REPLACED THE RT AILERON INBOARD CLOSING RIB WITH NEW PART IAW DWG, AND SRM.
